Hello. Welcome to ask the doctor.
I understand your concern.
I have seen the attached pic also.
As per details, there are following possibilities for your symptoms :
1 ) Freckles: due to excess exposure to sun
2)Acropigmentation of Dohi: this is pigmentary disorder leading to formation of frekles like hyperpigmentation on hands .
3)Hyperpigmentation due to thyroid disorder: as you have been on antithyroid drug methimazole. Thyroid dysfunction can cause various pigmentary disorder.
The moat important is sun protection by using physical barrier and chemical sunscreen.
Visit your doctor so that he can examine you and give you prescription accordingly.
You can share my opinion with him.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.